# SDR 2009FA0000612

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: General aviation
- Aircraft: N79GX
- Make and model: Remos REMOS G-3/600
- Aircraft serial: 284
- Aircraft time: 65 hours
- Engine: Rotax ROTAX912ULS
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 102302
- Condition: Cracked
- Location: Zone 700
- Part time: 65 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

OPERATOR COMPLAINED THAT THE ACFT WAS VIBRATING WHILE TAXING.  MECHANIC DISCOVER THE MAIN LANDING GEAR STRUT BRACKET ASSY WAS CRACKED BETWEEN THE LIGHTNING HOLES.
